RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 3, Pages 166–177 (Mi cheb504)  

Algebraic independence of certain almost polyadic series

V. Yu. Matveev


Abstract: The paper describes the arithmetic nature of the values at integer points of series from the so-called class of $F$-series which constitute a solution of a system of linear differential equations with coefficients — rational functions in $z$.
We consider a subclass of the series consisting of the series of the form
\begin{equation} \nonumber \sum_{n=0}^\infty a_n\cdot n!\; z^n \end{equation}
where $a_n\in\mathbb Q$, $|a_n|\leq e^{c_1 n}$, $n=0,1,\ldots$ with some constant $c_1$. Besides there exists a sequence of positive integers $d_n$ such that $d_n\; a_k\in\mathbb Z$, $k=0,\ldots,n$ and $d_n=d_{0,n} d_n$, $d_{0,n}\in\mathbb N$, $n=0,1,\ldots,d\in\mathbb N$ and for any $n$ the number $d_{0,n}$ is divisible only by primes $p$ such that $p\leqslant c_2 n$. Moreover
\begin{equation} \nonumber ord_p n \leq c_3(\log_p n+\frac{n}{p^2}). \end{equation}
We say then that the considered series belongs to the class $F(\mathbb{Q},c_1,c_2,c_3,d)$. Such series converge at a point $z\in\mathbb Z$, $z\ne 0$ in the field $\mathbb Q_p$ for almost all primes $p$.
The direct product of the rings $\mathbb Z_p$ of $p$-adic integers over all primes $p$ is called the ring of polyadic integers. It's elements have the form
\begin{equation} \nonumber \mathfrak{a} = \sum_{n=0}^\infty a_n\cdot n!,\quad a_n\in\mathbb Z \end{equation}
and they can be considered as vectors with coordinates $\mathfrak{a}^{(p)}$ which are equal to the sum of the series $\mathfrak{a}$ in the field $\mathbb Q_p$ (This direct product is infinite).
For any polynomial $P(x)$ with integer coefficients we define $P(\mathfrak{a})$ as the vector with coordinates $P(\mathfrak{a}^{(p)})$ in $\mathbb Q_p$. According to the classification, described in V. G. Chirskii's works we call polyadic numbers $\mathfrak{a}_1,\ldots,\mathfrak{a}_m$ infinitely algebraically independent, if for any nonzero polynomial $P(x_1,\ldots,x_m)$ with integer coefficients there exist infinitely many primes $p$ such that
\begin{equation} \nonumber P(\mathfrak{a}_1^{(p)},\ldots,\mathfrak{a}_m^{(p)})\ne 0 \end{equation}
in $\mathbb Q_p$.
The present paper states that if the considered $F$-series $f_1,\ldots,f_m$ satisfy a system of differential equations of the form
\begin{equation} \nonumber P_{1,i}y_i^\prime + P_{0,i}y_i = Q_i, i=1,\ldots,m \end{equation}
where the coefficients $P_{0,i}, P_{1,i}, Q_i$ are rational functions in $z$ and if $\xi\in\mathbb Z$, $\xi\ne 0$, $\xi$ is not a pole of any of these functions and if
\begin{equation} \nonumber \exp(\int(\frac{P_{0,i}(z)}{P_{1,i}(z)}-\frac{P_{0,j}(z)}{P_{1,j}(z)})dz)\not\in\mathbb C(z) \end{equation}
then $f_1(\xi),\ldots,f_m(\xi)$ are infinitely algebraically independent almost polyadic numbers.
For the proof we use a modification of the Siegel–Shidlovsky's method and V. G. Chirskii's. Salikhov's approach to prove the algebraic independence of functions, constituting a solution of the above system of differential equations.
Bibliography: 30 titles.

Keywords: algebraic independence, almost polyadic numbers.

Full text: PDF file (624 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511.36
Received: 30.06.2016
Accepted:13.09.2016

Citation: V. Yu. Matveev, “Algebraic independence of certain almost polyadic series”, Chebyshevskii Sb., 17:3 (2016), 166–177

Citation in format AMSBIB
\Bibitem{Mat16}
\by V.~Yu.~Matveev
\paper Algebraic independence of certain almost polyadic series
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 3
\pages 166--177
\mathnet{http://mi.mathnet.ru/cheb504}
\elib{http://elibrary.ru/item.asp?id=27452089}


Linking options:
  • http://mi.mathnet.ru/eng/cheb504
  • http://mi.mathnet.ru/eng/cheb/v17/i3/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:15
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019